MathSciNet Relay Station
MathSciNet bibliographic data
MR1989720 (2004d:26030) 26D15 (26E60)
Trif, Tiberiu On certain inequalities involving the identric mean in $n$ variables. Studia Univ. Babeş-Bolyai Math. 46 (2001), no. 4, 105–114.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement